Alert archive / Iowa / River Flood Warnings in 2017
River Flood Warning 75, NWS Quad Cities, IA
NWS Quad Cities, IA issued this river flood warning at Jun 28, 2017, 9:18 PM CDT for Clinton County, Scott County, Iowa. It took effect at Jun 29, 2017, 7:00 PM CDT. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2017, 9:18 PM CDT (02:18 UTC)
- In effect from
- Jun 29, 2017, 7:00 PM CDT
- Expired
- Jul 3, 2017, 1:00 AM CDT
- In force
- 3 days
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Clinton County, IA, Scott County, IA
The radar
The Quad Cities radar (KDVN), 27 km from the middle of the area, began a volume at 02:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wapsipinicon River near DeWitt (DEWI4). The gauge peaked at 10.36 ft at Jul 1, 2017, 4:00 AM CDT.
- Action stage
- 10 ft
- Minor stage
- 11 ft
- Moderate stage
- 11.5 ft
- Major stage
- 12.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05422000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
924
WGUS43 KDVN 290218
FLWDVN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Quad Cities IA/IL
Issued by NWS Des Moines IA
918 PM CDT Wed Jun 28 2017
...The National Weather Service in Des Moines has issued a Flood
Warning for the following rivers in Iowa...
Wapsipinicon River near De Witt 4S affecting Clinton and Scott
Counties
.Recent heavy rainfall will bring flooding to the Wapsipinicon River.
River forecasts include past precipitation and forecast rainfall for
the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC045-163-291418-
/O.NEW.KDVN.FL.W.0075.170630T0000Z-170703T0600Z/
/DEWI4.1.ER.170630T0000Z.170630T1200Z.170701T1800Z.NO/
918 PM CDT Wed Jun 28 2017
...Flood Warning in effect until Saturday afternoon...
The National Weather Service in Des Moines has issued a
* Flood Warning for
The Wapsipinicon River near De Witt 4S.
* Until Saturday afternoon.
* At 8:30 PM Wednesday the stage was 9.9 feet...and rising.
* Flood stage is 11.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...Rise above flood stage Thursday evening...and continue
rising to 11.4 feet Friday morning. Fall below flood stage
Saturday afternoon.
* Impact...At 11.5 feet...Moderate Flood Stage. Water affects homes
along old U.S. Highway 61. The river is bank full in most areas.
LAT...LON 4200 9090 4184 9071 4177 9033 4169 9035
4171 9080 4185 9090
&&
$$5 follow-up statements
068
WGUS83 KDVN 290952
FLSDVN
Flood Statement
National Weather Service Quad Cities IA/IL
Issued by NWS Des Moines IA
451 AM CDT Thu Jun 29 2017
.Recent heavy rainfall will bring flooding to the Wapsipinicon River.
River forecasts include past precipitation and forecast rainfall for
the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC045-163-300151-
/O.CON.KDVN.FL.W.0075.170630T0000Z-170703T0600Z/
/DEWI4.1.ER.170630T0000Z.170630T1200Z.170701T1800Z.NO/
451 AM CDT Thu Jun 29 2017
...Flood Warning remains in effect until Saturday afternoon...
The Flood Warning continues for
The Wapsipinicon River near De Witt 4S.
* Until Saturday afternoon.
* At 4:30 AM Thursday the stage was 10.1 feet...and steady.
* Flood stage is 11.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...Rise above flood stage this evening...and continue
rising to 11.4 feet Friday morning. Fall below flood stage
Saturday afternoon.
* Impact...At 11.5 feet...Moderate Flood Stage. Water affects homes
along old U.S. Highway 61. The river is bank full in most areas.
&&
LAT...LON 4200 9090 4184 9071 4177 9033 4169 9035
4171 9080 4185 9090
$$781
WGUS83 KDVN 291602
FLSDVN
Flood Statement
National Weather Service Quad Cities IA/IL
Issued by NWS Des Moines IA
1102 AM CDT Thu Jun 29 2017
.Updated flood information on the Wapsipinicon River.
River forecasts include past precipitation and forecast rainfall for
the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC045-163-300802-
/O.EXT.KDVN.FL.W.0075.170701T0000Z-170704T0900Z/
/DEWI4.1.ER.170701T0000Z.170701T1200Z.170702T2100Z.NO/
1102 AM CDT Thu Jun 29 2017
...Flood Warning now in effect until Sunday afternoon...
The Flood Warning continues for
The Wapsipinicon River near De Witt 4S.
* Until Sunday afternoon.
* At 10:30 AM Thursday the stage was 10.1 feet...and steady.
* Flood stage is 11.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...Rise above flood stage Friday evening...and continue
rising to 11.3 feet Saturday morning. Fall below flood stage
Sunday afternoon.
* Impact...At 11.0 feet...Flood Stage. Water affects County Road E63
north of the river near Toronto and affects the lowest roads in
Buena Vista.
&&
LAT...LON 4200 9090 4184 9071 4177 9033 4169 9035
4171 9080 4185 9090
$$
Uttech189
WGUS83 KDVN 300104
FLSDVN
Flood Statement
National Weather Service Quad Cities IA/IL
Issued by NWS Des Moines IA
804 PM CDT Thu Jun 29 2017
.Upstream rainfall is causing potential flooding at the Wapsipinicon
River near De Witt.
River forecasts include past precipitation and forecast rainfall for
the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC045-163-301704-
/O.EXT.KDVN.FL.W.0075.170701T1200Z-170703T0000Z/
/DEWI4.1.ER.170701T1200Z.170701T1200Z.170701T1200Z.NO/
804 PM CDT Thu Jun 29 2017
...Flood Warning now in effect until Saturday morning...
The Flood Warning continues for
The Wapsipinicon River near De Witt 4S.
* Until Saturday morning.
* At 7:30 PM Thursday the stage was 10.1 feet...and steady.
* Flood stage is 11.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...Rise to flood stage Saturday morning.
* Impact...At 11.0 feet...Flood Stage. Water affects County Road E63
north of the river near Toronto and affects the lowest roads in
Buena Vista.
&&
LAT...LON 4200 9090 4184 9071 4177 9033 4169 9035
4171 9080 4185 9090
$$819
WGUS83 KDVN 300859
FLSDVN
Flood Statement
National Weather Service Quad Cities IA/IL
359 AM CDT Fri Jun 30 2017
.Recent rainfall has resulted in rises on many area rivers and prompted the issuance of flood warnings..
River forecasts include past precipitation and forecast rainfall for
the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC045-163-010059-
/O.EXT.KDVN.FL.W.0075.170701T1200Z-170703T0000Z/
/DEWI4.1.ER.170701T1200Z.170701T1200Z.170701T1200Z.NO/
359 AM CDT Fri Jun 30 2017
...Flood Warning now in effect until Saturday morning...
The Flood Warning continues for
The Wapsipinicon River near De Witt 4S.
* Until Saturday morning.
* At 3:30 AM Friday the stage was 10.2 feet...and rising.
* Flood stage is 11.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...Rise to flood stage Saturday morning.
* Impact...At 11.0 feet...Flood Stage. Water affects County Road E63
north of the river near Toronto and affects the lowest roads in
Buena Vista.
&&
LAT...LON 4200 9090 4184 9071 4177 9033 4169 9035
4171 9080 4185 9090
$$
ILC177-010059-
/O.EXT.KDVN.FL.W.0076.000000T0000Z-170702T1200Z/
/FEEI2.1.ER.170630T1800Z.170630T1800Z.170701T0000Z.NO/
359 AM CDT Fri Jun 30 2017
...Flood Warning now in effect until this evening...
The Flood Warning continues for
The Pecatonica River at Freeport.
* Until this evening.
* At 3:30 AM Friday the stage was 12.5 feet...and rising.
* Flood stage is 13.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...Rise to flood stage today.
* Impact...At 13.0 feet...Water affects low lying sections of
Freeport mainly east of the Pecatonica River.
&&
LAT...LON 4226 8950 4230 8971 4245 8976 4233 8961
4232 8949
$$
ILC195-010058-
/O.EXT.KDVN.FL.W.0077.000000T0000Z-170706T0300Z/
/CMOI2.3.ER.000000T0000Z.170701T0600Z.170704T1500Z.NO/
359 AM CDT Fri Jun 30 2017
...Flood Warning now in effect until Tuesday morning...
The Flood Warning continues for
The Rock River at Como.
* Until Tuesday morning.
* At 3:30 AM Friday the stage was 10.8 feet...and rising.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Major flooding is forecast.
* Forecast...Rise to 12.0 feet Saturday morning. Fall below flood
stage Tuesday morning.
&&
LAT...LON 4169 9002 4181 8975 4183 8963 4175 8963
4163 8999
$$
ILC073-161-195-010058-
/O.EXT.KDVN.FL.W.0078.170630T2308Z-170707T0000Z/
/JOSI2.2.ER.170630T2308Z.170702T1200Z.170705T1200Z.NO/
359 AM CDT Fri Jun 30 2017
...Flood Warning now in effect until Wednesday morning...
The Flood Warning continues for
The Rock River near Joslin.
* Until Wednesday morning.
* At 2:45 AM Friday the stage was 9.8 feet...and rising.
* Flood stage is 12.0 feet.
* No flooding is occurring and Moderate flooding is forecast.
* Forecast...Rise above flood stage this evening...and continue
rising to 14.0 feet Sunday morning. Fall below flood stage
Wednesday morning.
* Impact...At 14.0 feet...Water affects residences in outlying areas
immediately along the river including basements, yards, driveways,
and access roads.
&&
LAT...LON 4152 9032 4169 9002 4163 8999 4148 9027
$$
ILC073-161-010058-
/O.EXT.KDVN.FL.W.0079.170701T2000Z-170706T0600Z/
/MLII2.2.ER.170701T2000Z.170703T0000Z.170704T1800Z.NO/
359 AM CDT Fri Jun 30 2017
...Flood Warning now in effect until Tuesday...
The Flood Warning continues for
The Rock River at Moline.
* Until Tuesday.
* At 3:30 AM Friday the stage was 10.0 feet...and rising.
* Flood stage is 12.0 feet.
* No flooding is occurring and Moderate flooding is forecast.
* Forecast...Rise above flood stage Saturday...and continue rising to
13.0 feet Sunday evening. Fall below flood stage Tuesday.
* Impact...At 13.0 feet...Moderate Flood Stage. In Moline, water
affects homes on South Shore Drive and cuts off access to homes
east of the I-74 bridge. Water also affects 49th Avenue south of
the theater. Water affects Vandruff Island.
&&
LAT...LON 4148 9061 4152 9032 4148 9027 4144 9043
4145 9064
$$
Nichols193
WGUS83 KDVN 301603
FLSDVN
Flood Statement
National Weather Service Quad Cities IA/IL
1103 AM CDT Fri Jun 30 2017
.Latest river flood information for area tributaries.
River forecasts include past precipitation and forecast rainfall for
the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC045-163-301633-
/O.CAN.KDVN.FL.W.0075.000000T0000Z-170703T0000Z/
/DEWI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1103 AM CDT Fri Jun 30 2017
...Flood Warning is cancelled...
The Flood Warning is cancelled for
The Wapsipinicon River near De Witt 4S.
* At 10:30 AM Friday the stage was 10.2 feet...and steady.
* Flood stage is 11.0 feet.
* No flooding is occurring...and no flooding is forecast.
* Recent activity...Latest assessment of routed flow and less
rainfall last night through today than earlier expected, suggests
the crest will be lower and not reach the flood stage.
* Forecast...Crest below flood stage with a stage of 10.4 feet
Saturday morning.
* Impact...At 10.0 feet...Water affects a few residences along the
river.
&&
LAT...LON 4200 9090 4184 9071 4177 9033 4169 9035
4171 9080 4185 9090
$$
ILC177-010802-
/O.EXT.KDVN.FL.W.0076.000000T0000Z-170702T1800Z/
/FEEI2.1.ER.170701T0600Z.170701T0600Z.170701T0600Z.NO/
1103 AM CDT Fri Jun 30 2017
...Flood Warning now in effect until Saturday morning...
The Flood Warning continues for
The Pecatonica River at Freeport.
* Until Saturday morning.
* At 9:30 AM Friday the stage was 12.6 feet...and rising.
* Flood stage is 13.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...Rise to flood stage Saturday morning.
* Impact...At 13.0 feet...Water affects low lying sections of
Freeport mainly east of the Pecatonica River.
&&
LAT...LON 4226 8950 4230 8971 4245 8976 4233 8961
4232 8949
$$
ILC195-010802-
/O.EXT.KDVN.FL.W.0077.000000T0000Z-170704T0600Z/
/CMOI2.2.ER.000000T0000Z.170701T0600Z.170702T1800Z.NO/
1103 AM CDT Fri Jun 30 2017
...Flood Warning now in effect until Sunday...
The Flood Warning continues for
The Rock River at Como.
* Until Sunday.
* At 9:30 AM Friday the stage was 10.6 feet...and steady.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Recent activity...Did an initial crest yesterday evening above
Moderate flood stage, and then dropped into the Minor flood stage
this morning.
* Forecast...Begin to rise again today, rising to 11.3 feet Saturday
morning. Fall back below flood stage Sunday.
&&
LAT...LON 4169 9002 4181 8975 4183 8963 4175 8963
4163 8999
$$
ILC073-161-195-010802-
/O.EXT.KDVN.FL.W.0078.170701T0000Z-170705T0300Z/
/JOSI2.1.ER.170701T0000Z.170701T1800Z.170703T1500Z.NO/
1103 AM CDT Fri Jun 30 2017
...Flood Warning now in effect until Monday morning...
The Flood Warning continues for
The Rock River near Joslin.
* Until Monday morning.
* At 9:45 AM Friday the stage was 11.2 feet...and rising.
* Flood stage is 12.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...Rise above flood stage this evening...and continue
rising to 13.0 feet Saturday. Fall below flood stage Monday
morning.
* Impact...At 13.0 feet...Flooding of unprotected agricultural land
occurs. Water also affects Lundeens Landing Campground.
&&
LAT...LON 4152 9032 4169 9002 4163 8999 4148 9027
$$
ILC073-161-010802-
/O.EXT.KDVN.FL.W.0079.170702T1200Z-170704T0600Z/
/MLII2.1.ER.170702T1200Z.170702T1200Z.170702T1800Z.NO/
1103 AM CDT Fri Jun 30 2017
...Flood Warning now in effect until Sunday...
The Flood Warning continues for
The Rock River at Moline.
* Until Sunday.
* At 9:30 AM Friday the stage was 10.2 feet...and rising.
* Flood stage is 12.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...Rise to flood stage Sunday morning.
* Impact...At 12.0 feet...Minor Flood Stage. Water affects
residences near the 27th Street bridge. Water is over portions of
60th St south of Green Valley Sports Complex and portions of 56th
St along the north side of the river.
&&
LAT...LON 4148 9061 4152 9032 4148 9027 4144 9043
4145 9064
$$
12What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Jun 28, 6:56 PM CDT, 2 hours 22 minutes earlier.
Area forecast discussion, Jun 28, 6:56 PM CDT, 2 hours 22 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL 656 PM CDT Wed Jun 28 2017 ...AVIATION UPDATE... .SYNOPSIS... Issued at 323 PM CDT Wed Jun 28 2017 Thunderstorms have been festering over the forecast area through much of the afternoon in the wake of the early morning heavy rain producing storms. These storms have recently strengthened some south of the Quad Cities. In the big picture, an upper level shortwave was moving across northern IA and a 60 kt upper level jet max is moving into western Iowa causing an uptick in storms over northern and western IA and along the MO River in southwest IA. Deep shear and increasing instability will favor severe storm development and a tornado watch was just issued for most of IA and northern MO. && .SHORT TERM...(This Evening through Thursday) ISSUED AT 323 PM CDT Wed Jun 28 2017 Severe weather and heavy rainfall will be the focus overnight through at least Thursday night. Developing severe storms over western and northern IA will likely evolve into a more linear structure overnight and advance southeast over especially the southern half of the local forecast area. Like last night, the with abundant moisture, will continue a heavy rain threat. Deeper wind shear, high CAPES and possibly boundary interactions will lead to an enhanced severe risk with all modes including large hail, damaging winds and tornadoes, especially late this afternoon through evening. From late evening through overnight, the severe threat will likely diminish, but will have to watch for any possible back-building for a heavy rainfall threat, especially over the forecast area south of I-80. Forecast models largely continue the idea of the main boundary stalling from west to east across southern IA or northern MO late tonight and remaining there through Thursday. Additional mid level shortwaves and high levels of moisture on a southwest low level flow impinging on the boundary will continue the risk for heavy rainfall and at least a slight risk for severe weather as demonstrated by the SPC day 2 outlook with a slight risk over most of the forecast area. .LONG TERM...(Thursday Night through Wednesday) ISSUED AT 323 PM CDT Wed Jun 28 2017 Another wave of showers and thunderstorms is possible for late Friday into Saturday ahead of another shortwave traversing through broad Upper Midwest/Great Lakes trough. However, conditions will not be as conducive for heavy rainfall. Semi-zonal to W/NW flow looks to keep things somewhat unsettled late weekend through early next week with periodic shower chances. Temperatures look to be near to slightly below normal throughout the period. && .AVIATION...(For the 00Z TAFS through 00Z Thursday Evening) ISSUED AT 655 PM CDT Wed Jun 28 2017 Clusters of strong to severe storms with damaging wind, large hail and very heavy rainfall will continue to move through eastern Iowa early this evening. There will likely be a break in the storms overnight, then additional storms Thursday morning in the Burlington area, then possibly affecting all terminals Thursday afternoon. Have kept conditions prevailing VFR, but there will be a potential for MVFR low clouds and fog behind the rain, which is not mentioned in the forecasts. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...Sheets SHORT TERM...Sheets LONG TERM...Sheets AVIATION...Sheets
Hazardous weather outlook, Jun 28, 12:11 PM CDT, 9 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities Ia IL 1211 PM CDT Wed Jun 28 2017 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-291715- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 1211 PM CDT Wed Jun 28 2017 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...THIS AFTERNOON AND TONIGHT Severe thunderstorms are expected to develop this afternoon over eastern Iowa and spread east to southeast across most of the outlook area from late afternoon through evening. These storms will likely develop west of highway 218 and north of Interstate 80 between 2 pm and 4 pm. Severe weather threats include damaging wind, large hail, torrential rainfall and isolated tornadoes. The Storm Prediction Center has placed most of eastern Iowa and northwest Illinois in an enhanced risk for severe weather for this afternoon and evening. All of west central Illinois and northeast Missouri are in a slight risk for severe weather. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY Thunderstorms are again likely Thursday into Friday. There is a risk of severe storms and very heavy rainfall, mainly south of Highway 30 or roughly south of a line from Cedar Rapids Iowa to Sterling Illinois. Active weather will continue into next week with almost daily chances for thunderstorms Saturday through Tuesday. At this time it is too early to determine the threat for severe thunderstorms beyond Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed this afternoon and evening. Sheets
In the hours before
Local storm report, Jun 28, 8:25 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA
ISSUED BY NATIONAL WEATHER SERVICE QUAD CITIES IA
825 PM CDT WED JUN 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND DMG OXFORD JUNCTION 41.98N 90.95W
06/28/2017 JONES IA TRAINED SPOTTER
TENT AND INSULATION BLOWN INTO TREES AND POWERLINE DOWN.
TIME ESTIMATED. SOUTHWEST SIDE OF TOWN.
&&
DSHEETSLocal storm report, Jun 28, 8:32 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA
ISSUED BY NATIONAL WEATHER SERVICE QUAD CITIES IA
832 PM CDT WED JUN 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TORNADO NW CASCADE 42.30N 91.01W
06/28/2017 DUBUQUE IA EMERGENCY MNGR
&&Special weather statement, Jun 28, 8:36 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Quad Cities IA
Issued by National Weather Service Des Moines IA
836 PM CDT WED JUN 28 2017
IAZ099-MOZ009-010-290230-
Lee IA-Clark MO-Scotland MO-
836 PM CDT WED JUN 28 2017
...Strong thunderstorm will impact northeast Missouri...
At 835 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lancaster, moving east at 55 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Kahoka, Memphis, Wayland, Wyaconda, Rutledge, Luray, South Gorin,
Granger, St. Francisville, Greensburg, Crawford, Winchester, Revere,
Arbela, Hitt, Clark County Fairgrounds, Ashton, Prospect Grove,
Scotland County Fairgrounds and Fairmont.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A tornado watch remains in effect until 1000 PM CDT for southeastern
Iowa...and northeastern Missouri.
LAT...LON 4059 9235 4046 9141 4025 9156 4026 9195
4030 9195 4030 9235
TIME...MOT...LOC 0135Z 275DEG 48KT 4047 9253
ERVINLocal storm report, Jun 28, 8:39 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
839 PM CDT WED JUN 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0823 PM TSTM WND GST DUBUQUE REGIONAL ARPT 42.41N 90.71W
06/28/2017 M58 MPH DUBUQUE IA ASOS
&&
UTTECHLocal storm report, Jun 28, 8:54 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
854 PM CDT WED JUN 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM TSTM WND DMG PRAIRIEBURG 42.23N 91.43W
06/28/2017 LINN IA EMERGENCY MNGR
HOUSE DOWN FROM TORNADO, PERSON TRAPPED.
&&
UTTECHLocal storm report, Jun 28, 9:14 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
914 PM CDT WED JUN 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TORNADO OXFORD JUNCTION 41.98N 90.96W
06/28/2017 JONES IA TRAINED SPOTTER
APPROXIMATELY A HALF MILE SSW OF OXFORD
JUNCTION.
&&
UTTECHThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 7:02 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Buchanan, Linn | 43 min |
| Jun 28, 7:24 PM CDT | Severe Thunderstorm Warning | DVN | Dubuque, Jackson | 51 min |
| Jun 28, 7:24 PM CDT | Tornado Warning | DVN | Dubuque, Jackson, Jones | 51 min |
| Jun 28, 7:28 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Clinton, Jackson, Jones | 38 min |
| Jun 28, 7:47 PM CDT | Tornado Warning | DVN | Clinton, Jackson, Jones | 43 min |
| Jun 28, 8:01 PM CDT | Severe Thunderstorm Warning | DVN | Jones, Linn | 23 min |
| Jun 28, 8:24 PM CDT | Tornado Warning | DVN | Jackson | 51 min |
| Jun 28, 9:12 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Linn | 48 min |
| Jun 28, 10:03 PM CDT | Severe Thunderstorm Warning | DVN | Lee | 42 min |
| Jun 29, 4:54 PM CDT | Special Weather Statement | DVN | Buchanan | 36 min |
Nearby
River Flood Warnings in Iowa, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.